MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG HP PATELLA & INSERTION CSE; KNEE INSTRUMENT : INSTRUMENT CASES

DEPUY ORTHOPAEDICS INC US SIG HP PATELLA & INSERTION CSE; KNEE INSTRUMENT : INSTRUMENT CASES
Catalog Number 950502808
Medical Device Problem Code Delamination (2904)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sigma tray was replaced due to peeling.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirmed the reported damage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP PATELLA & INSERTION CSE
Common Device Name
KNEE INSTRUMENT : INSTRUMENT CASES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7363602
Report Number1818910-2018-55926
Device Sequence Number13716266
Product Code FSM
UDI-Device Identifier10603295229360
UDI-Public10603295229360
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502808
Device Lot NumberEF1BE4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1